# SDR UIEA2022032400238

- Difficulty date: March 21, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 90,140 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65B069765
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - ANGLE, LOWER FUSELAGE INSIDE OF WING TO BODY FAIRING NO. 191DAL AT STA 960 TO STA 985, LBL 4( REMOVED DAMAGE PART IAW SRM 51-40-02 REV 94. INSTALL NEW PART IAW SRM 51-40-02 REV 94 ANF DWG # 65B06976 SH 2 REV G. JOB COMPLETED AND COND CHK NML. )
